# SDR REXA2014052700097

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 22,645 hours, 19,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL ACCESS LANDING AT WS 12.245 CORRODED 0.015 INCHES DEEP.  REPAIRED IAW REO 601R-57-21-030.
